# SDR C2XA98BT082

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Engine: Pwa PW121
- System (JASC): 7320 · Fuel Controlling System
- Part: Eci
- Part number: 7863927
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: X, Z, O
- Precautionary procedure: E

## Discrepancy

TEST FLIGHT NR 2 ENGINE, ECU PROBLEM.  NR 2 ENGINE SHUTDOWN ON APPROACH.  REMOVED AND REPLACED NR 2 ECU AND NH SENSOR. TEST FLOWN SATISFACTORY.  (M)
